# SDR ABXA20130821541

- Difficulty date: August 21, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 451T2504
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF WEB CORROSION IN THE BALLMAT AREA.  R & R WEB 5, BS 1263-1285 & 1285 -1329 IAW SRM 51-40-02 AND 53-60-53.  PANEL, PN: 451T2504, LOC: FS1285-FS1329/RBL 24.92-33.15.  ACFT WAS GROUNDED.
